| Model Number |
ALLURA XPER FD10/10 |
| Medical Device Problem Code |
Activation Failure (3270)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/19/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported to philips that the system's flexvision computer was unable to reach to the host computer, preventing the system from booting.The device was outside of clinical use at the time of reported event.No harm was reported to philips.Philips has started an investigation of this complaint.
Additional Manufacturer Narrative
Philips has investigated this complaint.The philips field service engineer (fse) visited system onsite and confirmed that the system was not booting up.The review of system log files showed malfunctioning with the flexvision pc.Upon troubleshooting, the fse found that the flexvision pc was not reachable to host pc.The supplier's part analysis could not conclusively determine the cause of the flexvision pc failure.However, replacing the flexvision pc and reloading the software by the fse had resolved the issue.System functional tests were performed, and the system was returned to use in good working condition.The codes were updated based on the investigation outcome.